Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 36, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Mar 19, 2012, 8:10 PM CDT for Delta County, Hopkins County, Texas. It took effect at Mar 20, 2012, 6:12 AM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2012, 8:10 PM CDT (01:10 UTC)
- In effect from
- Mar 20, 2012, 6:12 AM CDT
- Expired
- Mar 21, 2012, 8:54 AM CDT
- In force
- 27 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
Counties Delta County, TX, Hopkins County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 175 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Sulphur River near Cooper (COPT2).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07342500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
045
WGUS44 KFWD 200110
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
810 PM CDT MON MAR 19 2012
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS IN TEXAS...
NORTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND LAMAR COUNTIES.
SOUTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND HOPKINS
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC119-277-201310-
/O.NEW.KFWD.FL.W.0035.120320T1107Z-120321T1906Z/
/CPPT2.1.ER.120320T1107Z.120320T1800Z.120321T0706Z.NO/
810 PM CDT MON MAR 19 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH SULPHUR RIVER NEAR COOPER.
* FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING
IS CANCELLED.
* AT 700 PM MONDAY THE STAGE WAS 1.88 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY TUESDAY
MORNING AND CONTINUE TO RISE TO A CREST NEAR 34 FEET BY TUESDAY
AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY WEDNESDAY
AFTER MIDNIGHT.
* AT 34 FEET MODERATE FLOODING WILL OCCUR ALONG THE RIVER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 33.0 FEET ON JAN 30 1969.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME TUE WED THU FRI
NORTH SULPHUR RIVER
COOPER 30 1.9 MON 07 PM 32.0 17.0 4.5 2.4
$$
TXC119-223-201310-
/O.NEW.KFWD.FL.W.0036.120320T1112Z-120321T2030Z/
/COPT2.1.ER.120320T1112Z.120320T1800Z.120321T0830Z.NO/
810 PM CDT MON MAR 19 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE SOUTH SULPHUR RIVER NEAR COOPER.
* FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING
IS CANCELLED.
* AT 715 PM MONDAY THE STAGE WAS 0.53 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY TUESDAY
MORNING AND CONTINUE TO RISE TO A CREST NEAR 20 FEET BY TUESDAY
AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY WEDNESDAY
AFTER MIDNIGHT.
* AT 20 FEET MODERATE OUT OF BANK FLOODING WILL OCCUR ALONG THE RIVER
REACH. A FEW RURAL ROADS WILL BE FLOODED. MODERATE FLOODING WILL
OCCUR ON FARM AND RANCH LAND ADJACENT TO THE RIVER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 19.5 FEET ON FEB 21 1997.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME TUE WED THU FRI
SOUTH SULPHUR RIVER
COOPER 16 0.5 MON 07 PM 19.2 6.7 0.6 0.6
$$4 follow-up statements
437
WGUS84 KFWD 201537
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 AM CDT TUE MAR 20 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
NORTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND LAMAR COUNTIES
SOUTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND HOPKINS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC119-277-210337-
/O.EXT.KFWD.FL.W.0035.000000T0000Z-120321T0600Z/
/CPPT2.1.ER.120320T1800Z.120320T1800Z.120320T1800Z.NO/
1037 AM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR
THE NORTH SULPHUR RIVER NEAR COOPER.
* AT 1000 AM TUESDAY THE STAGE WAS 28.50 FEET.
* FLOOD STAGE IS 30 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY
TUESDAY AFTERNOON AND CREST NEAR 30 FEET BY TUESDAY AFTERNOON.
THE RIVER SHOULD FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
NORTH SULPHUR RIVER
COOPER 30 28.5 TUE 10 AM 26.5 12.2 5.9 4.7
$$
TXC119-223-210337-
/O.EXT.KFWD.FL.W.0036.000000T0000Z-120321T0806Z/
/COPT2.1.ER.120320T1517Z.120320T1800Z.120320T2006Z.NO/
1037 AM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR
THE SOUTH SULPHUR RIVER NEAR COOPER.
* AT 1015 AM TUESDAY THE STAGE WAS 15.97 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE
TUESDAY MORNING AND CREST NEAR 18 FEET BY TUESDAY AFTERNOON. THE
RIVER SHOULD FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
SOUTH SULPHUR RIVER
COOPER 16 16.0 TUE 10 AM 5.5 2.7 2.5 2.3
$$596
WGUS84 KFWD 202028
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
328 PM CDT TUE MAR 20 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
NORTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND LAMAR COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
SOUTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND HOPKINS
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC119-277-202058-
/O.CAN.KFWD.FL.W.0035.000000T0000Z-120321T0600Z/
/CPPT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
328 PM CDT TUE MAR 20 2012
THE FLOOD WARNING IS CANCELLED FOR THE NORTH SULPHUR RIVER NEAR
COOPER.
* AT 316 PM TUESDAY THE STAGE WAS 27.99 FEET.
* FLOOD STAGE IS 30 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 28.6 FEET. THE
RIVER WILL CONTINUE TO FALL TO NEAR 12 FEET BY WEDNESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
NORTH SULPHUR RIVER
COOPER 30 28.0 TUE 03 PM 11.8 5.2 4.6 4.4
$$
TXC119-223-210828-
/O.EXT.KFWD.FL.W.0036.000000T0000Z-120321T2324Z/
/COPT2.1.ER.120320T1519Z.120321T0000Z.120321T1124Z.NO/
328 PM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR THE SOUTH SULPHUR RIVER NEAR COOPER.
* AT 315 PM TUESDAY THE STAGE WAS 17.97 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 18 FEET
BY TUESDAY EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE
WEDNESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
SOUTH SULPHUR RIVER
COOPER 16 18.0 TUE 03 PM 15.8 5.1 4.9 4.8
$$883
WGUS84 KFWD 210121
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
821 PM CDT TUE MAR 20 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
SOUTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND HOPKINS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC119-223-211321-
/O.EXT.KFWD.FL.W.0036.000000T0000Z-120322T0322Z/
/COPT2.1.ER.120320T1519Z.120321T0015Z.120321T1522Z.NO/
821 PM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR THE SOUTH SULPHUR RIVER NEAR COOPER.
* AT 0815 PM TUESDAY THE STAGE WAS 18.41 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME WED THU FRI SAT
SOUTH SULPHUR RIVER
COOPER 16 18.4 TUE 08 PM 10.7 2.3 1.6 1.1
$$523
WGUS84 KFWD 211354
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
854 AM CDT WED MAR 21 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREA IN TEXAS...
SOUTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND HOPKINS
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC119-223-211424-
/O.CAN.KFWD.FL.W.0036.000000T0000Z-120322T0322Z/
/COPT2.1.ER.120320T1519Z.120321T0015Z.120321T1008Z.NO/
854 AM CDT WED MAR 21 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SOUTH SULPHUR RIVER NEAR COOPER.
* AT 0815 AM WEDNESDAY THE STAGE WAS 14.34 FEET.
* FLOOD STAGE IS 16 FEET.
* FELL BELOW FLOOD STAGE AT 5 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 7 FEET BY
THURSDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT SUN
SOUTH SULPHUR RIVER
COOPER 16 14.3 WED 08 AM 7.0 2.7 2.1 1.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Mar 19, 6:36 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Mar 19, 6:36 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 636 PM CDT MON MAR 19 2012 .AVIATION... LINE OF STORMS MOVING THROUGH METROPLEX TAF SITES NOW WITH NW WINDS 15G25KT. EXPECT +TSRA TO CONTINUE FOR ANOTHER HOUR OR SO...ENDING FROM WEST TO EAST. MAIN UPPER LEVEL SHORTWAVE BEGINNING TO ARRIVE INTO THE WESTERN AREAS AND WE SHOULD SEE ELEVATED CONVECTION BEGIN TO EXPAND OVER THE WESTERN PARTS OF THE REGION BY 3Z. WILL KEEP VCTS IN THROUGH THE EVENING HOURS...EVENTUALLY GIVING WAY TO +RA AND VCTS BY MIDNIGHT INTO EARLY MORNING TUESDAY AS ANVIL PRECIPITATION AFFECTS TAF SITES FROM EXPANDING CONVECTION TO THE SOUTH. PRIMARY WARM SECTOR WILL BE EAST OF METROPLEX TAF SITES AND THUS SEVERE THREAT SHOULD ALSO BE PRIMARILY EAST. STILL CANT RULE OUT ELEVATED HAIL STORMS BUT THREAT IS LOW. WINDS DURING THE NEXT 12 HOURS WILL BE SOMEWHAT VARIABLE...LIKELY SWITCHING BACK TO THE SOUTH THIS EVENING AND THEN BACK TO THE NORTH BY MORNING. CIGS AND VSBY WILL BY IFR IN HEAVIER DOWNPOURS...BUT GENERALLY VFR MID-LATE EVENING...BUT BACK TO MVFR AFTER MIDNIGHT WITH STEADY RAIN. FOR WACO...SEVERE THREAT A BIT HIGHER WITH STORMS LIKELY TO AFFECT WACO FROM 1Z-4Z...AND PREVAILING RAIN/VCTS FOR SEVERAL HOURS THEREAFTER. FOR TOMORROW RAIN SHOULD BE OVER WITH VFR CIGS PREVAILING AND WINDS SWINGING BACK FROM THE NORTH TO THE SOUTH. TR.92 && .PREV DISCUSSION... /ISSUED 403 PM CDT MON MAR 19 2012/ POWERFUL UPPER LOW CONTINUES TO SLOWLY MOVE EAST OUT OF THE FOUR CORNERS REGION THIS AFTERNOON. ONE DISTINCT SHORTWAVE IS ROTATING ACROSS WEST TEXAS NOW AND IS LIKELY PROVIDING LARGE SCALE FORCING FOR ASCENT OVER THE AREA. MOST OF THE THUNDERSTORMS CURRENTLY ONGOING ARE BEHIND A CONVECTIVE OUTFLOW BOUNDARY AND ARE LIKELY SLIGHTLY ELEVATED HOWEVER GIVEN STEEP MID LEVEL LAPSE RATES... LARGE HAIL WILL REMAIN LIKELY. UNFORTUNATELY...IF YOU WANT BEASTLY SURFACE BASED STORMS...THE DEEP NEARLY UNIDIRECTIONAL FLOW DOES NOT HAVE ENOUGH EASTWARD COMPONENT TO KEEP THESE STORMS OUT OF THE COOLER AIR BEHIND THIS BOUNDARY. THIS MAY CHANGE THROUGH THE REMAINDER OF THE AFTERNOON INTO EVENING IF THIS BOUNDARY CONTINUES TO SLOW DOWN. ATMOSPHERE IS SUFFICIENTLY CAPPED EAST OF THE BOUNDARY AND TURBULENT MIXING IS LIKELY AIDING IN PREVENTING LOCAL CONVERGENCE FROM BEING SUFFICIENT FOR SURFACE BASED STORMS AHEAD OF THE MAIN LINE. FOR THE SHORT TERM...AND INTO TONIGHT... HAVE FAVORED A BLEND OF THE AVAILABLE HIGH RESOLUTION CONVECTION ALLOWING MODEL GUIDANCE. WILL SHOW THE MAIN LINE CONTINUING TO MOVE EAST THROUGH THE EVENING. AS NEXT POTENT SHORTWAVE ROTATES AROUND THE BASE OF THE UPPER LOW OUT WEST...NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD DEVELOP AND OVERSPREAD PARTS OF NORTH TEXAS DURING THE OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL LINGER THROUGH THIS EVENING...ALTHOUGH STEEP LAPSE RATES ALOFT WILL SUPPORT A LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS. WILL HAVE HIGH POPS THROUGH THE OVERNIGHT THEN TAPERING OFF FROM WEST TO EAST DURING THE DAY TUESDAY. AS FOR THE WIND ADVISORY...MIXING OF 50 TO 60KT LLJ PERSISTS THIS EVENING ALTHOUGH THE LLJ WILL SHIFT TO THE NORTHEAST AFTER DARK. WINDS SHOULD DIMINISH AFTER SUNSET ALTHOUGH THEY WILL REMAIN GUSTY THROUGH THE OVERNIGHT HOURS. WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 7. AS FOR THE FLOOD WATCH...HEAVY RAINFALL POTENTIAL CONTINUES THROUGH TUESDAY WITH WIDESPREAD AMOUNTS OF 2 TO 5 INCHES AND ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. WILL CONTINUE WITH THE FLASH FLOOD WATCH...HOWEVER WILL ALLOW IT TO EXPIRE AT 7PM TUESDAY NOW INSTEAD OF MIDNIGHT WEDNESDAY. EXTENDED...MODELS ARE IN BETTER AGREEMENT WITH THE UPPER LOW AND WILL RETAIN SOME LOW POPS INTO WEDNESDAY. UPPER LOW EJECTS EASTWARD LATE WEEK WITH MID LEVEL RIDGING BUILDING INTO THE AREA AND TEMPERATURES WARMING INTO THE 80S. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 55 70 49 69 50 / 100 70 30 20 10 WACO, TX 56 71 47 67 48 / 100 60 20 20 10 PARIS, TX 60 66 50 66 48 / 100 90 40 30 10 DENTON, TX 54 69 46 69 46 / 100 60 40 30 10 MCKINNEY, TX 56 68 44 69 47 / 100 80 40 30 10 DALLAS, TX 56 70 51 69 50 / 100 70 30 20 10 TERRELL, TX 60 69 47 70 49 / 100 80 30 20 10 CORSICANA, TX 59 70 48 67 49 / 100 80 20 20 10 TEMPLE, TX 56 71 47 71 47 / 100 60 20 20 10 MINERAL WELLS, TX 51 72 45 67 45 / 80 50 30 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TXZ092>095-103>107- 118>123-133>135-144>148-156>162-174-175. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ092>095-103>107- 118>123-131>135-142>148-156>162-174-175. &&
Hazardous weather outlook, Mar 19, 4:07 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 407 PM CDT MON MAR 19 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 407 PM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. THERE WILL BE A TORNADO THREAT THROUGH LATE EVENING. VERY HEAVY RAINFALL WILL FALL ACROSS MUCH OF NORTH TEXAS. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE. FLASH FLOODING WILL BE LIKELY IN AREAS SUSCEPTIBLE TO FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS ON TUESDAY. A FEW STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH THE OVERNIGHT HOURS. DUNN
In the hours before
Special weather statement, Mar 19, 6:16 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
616 PM CDT MON MAR 19 2012
TXZ103-118-119-200015-
DALLAS TX-DENTON TX-TARRANT TX-
616 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN DALLAS COUNTY
DENTON COUNTY
EASTERN TARRANT COUNTY
AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
SANGER TO 4 MILES SOUTH OF RICHLAND HILLS...MOVING EAST AT 15 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ARGYLE...ARLINGTON...
AUBREY...BARTONVILLE...BEDFORD...BLUE MOUND...CARROLLTON...COCKRELL
HILL...COLLEYVILLE...COPPELL...COPPER CANYON...CORINTH...CORRAL
CITY...CROSS ROADS...DALWORTHINGTON GARDENS...DENTON...DOUBLE OAK...
EULESS...FARMERS BRANCH...FLOWER MOUND...FOREST HILL...FORT WORTH...
GRAND PRAIRIE...GRAPEVINE...HACKBERRY...HALTOM CITY...HASLET...
HEBRON...HICKORY CREEK...HIGHLAND VILLAGE...HURST...IRVING...
JUSTIN...KELLER...KRUGERVILLE...KRUM...LAKE DALLAS...LEWISVILLE...
LITTLE ELM...NORTH RICHLAND HILLS...NORTHLAKE...PANTEGO...PILOT
POINT...RICHLAND HILLS...RIVER OAKS...ROANOKE...SHADY
SHORES...SOUTHLAKE...THE COLONY...TROPHY CLUB...WATAUGA...RAY
ROBERTS PARK ISLE DU BOIS AND LAKE LEWISVILLE.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3341 9684 3316 9683 3265 9685 3266 9740
3343 9738
TIME...MOT...LOC 2316Z 278DEG 11KT 3341 9707 3275 9719
82/JLDSpecial weather statement, Mar 19, 6:41 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT MON MAR 19 2012
TXZ093-094-104-200015-
FANNIN TX-GRAYSON TX-COLLIN TX-
641 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COLLIN COUNTY
FANNIN COUNTY
GRAYSON COUNTY
AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
DENISON TO 3 MILES NORTHEAST OF ADDISON...MOVING EAST AT 40 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALLEN...ANNA...BAILEY...
BELLS...BONHAM...CELINA...COLLINSVILLE...DENISON...DODD CITY...
DORCHESTER...ECTOR...FAIRVIEW...FARMERSVILLE...FRISCO...GUNTER...
HONEY GROVE...HOWE...KNOLLWOOD...LEONARD...LOWRY CROSSING...LUCAS...
MCKINNEY...MURPHY...PARKER...PLANO...POTTSBORO...PRINCETON...
PROSPER...SAVOY...SHERMAN...TOM BEAN...VAN ALSTYNE...WHITESBORO...
WHITEWRIGHT...WYLIE...WILLIS...EISENHOWER STATE PARK AND BONHAM STATE
PARK.
HEAVY RAINFALL...HALF INCH-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN
BE EXPECTED FROM THESE STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3386 9686 3388 9679 3383 9676 3385 9670
3392 9667 3390 9659 3385 9662 3379 9642
3370 9636 3377 9629 3376 9619 3385 9613
3385 9585 3341 9586 3335 9629 3299 9630
3299 9685 3342 9684 3342 9694 3395 9694
TIME...MOT...LOC 2341Z 257DEG 33KT 3384 9647 3300 9679
82/JLDSpecial weather statement, Mar 19, 6:55 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 655 PM CDT MON MAR 19 2012 TXZ148-200030- ANDERSON TX- 655 PM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL ANDERSON COUNTY AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTH OF PALESTINE...MOVING NORTH AT 40 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART AND PALESTINE. PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3157 9545 3154 9568 3193 9566 3193 9543 TIME...MOT...LOC 2356Z 191DEG 34KT 3162 9558 82/JLD
Local storm report, Mar 19, 7:17 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
717 PM CDT MON MAR 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL POOLVILLE 32.98N 97.85W
03/19/2012 E1.00 INCH PARKER TX BROADCAST MEDIA
PUBLIC REPORTED 1 INCH HAIL IN POOLVILLELocal storm report, Mar 19, 7:30 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CDT MON MAR 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 1 N LAMPASAS 31.08N 98.18W
03/19/2012 E1.00 INCH LAMPASAS TX AMATEUR RADIO
QUARTER SIZED HAIL 1 N OF CITY OF LAMPASASLocal storm report, Mar 19, 7:31 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT MON MAR 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 1 N LAMPASAS 31.08N 98.18W
03/19/2012 E1.00 INCH LAMPASAS TX PUBLIC
QUARTER SIZE HAIL 1 N OF CITY OF LAMPASAS AT AIRPORTThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 50 min |
| Mar 19, 7:42 PM CDT | Areal Flood Advisory | FWD | Collin | 2 hr |
| Mar 19, 8:05 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Mar 19, 8:10 PM CDT | River Flood Warning | FWD | Delta, Lamar | 19 hr |
| Mar 19, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, McLennan | 45 min |
| Mar 19, 8:46 PM CDT | River Flood Warning | FWD | Wise | 58 hr |
| Mar 19, 9:00 PM CDT | Flash Flood Warning | FWD | Collin, Dallas | 4 hr |
| Mar 19, 9:18 PM CDT | Special Weather Statement | FWD | Hill, McLennan | 27 min |
| Mar 19, 9:27 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 2 hr |
| Mar 19, 9:28 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Mar 19, 9:40 PM CDT | Areal Flood Advisory | FWD | Ellis | 2 hr |
| Mar 19, 9:51 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, McLennan | 3 hr |
| Mar 19, 9:59 PM CDT | Special Weather Statement | FWD | Ellis | 31 min |
| Mar 19, 10:02 PM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| Mar 19, 10:07 PM CDT | Flash Flood Warning | FWD | Fannin | 113 min |
| Mar 19, 10:09 PM CDT | Special Weather Statement | FWD | Falls, Hill, McLennan | 36 min |
| Mar 19, 10:23 PM CDT | Areal Flood Advisory | FWD | Hill | 112 min |
| Mar 19, 10:31 PM CDT | Special Weather Statement | FWD | Limestone, Navarro | 29 min |
| Mar 19, 10:44 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 22 hr |
| Mar 19, 10:44 PM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| Mar 19, 10:50 PM CDT | River Flood Warning | FWD | Dallas | 4 days |
| Mar 19, 10:53 PM CDT | Areal Flood Advisory | FWD | Hunt, Kaufman | 3 hr |
| Mar 19, 10:58 PM CDT | Special Weather Statement | FWD | Coryell | 32 min |
| Mar 19, 11:32 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 43 min |
| Mar 19, 11:42 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 48 min |
| Mar 19, 11:53 PM CDT | Areal Flood Warning | FWD | Fannin | 10 hr |
| Mar 20, 12:10 AM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 20, 12:13 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Hopkins, Hunt, Rains, Van Zandt | 62 min |
| Mar 20, 12:16 AM CDT | Areal Flood Advisory | FWD | Navarro | 119 min |
| Mar 20, 12:40 AM CDT | Flash Flood Warning | FWD | Bell, Falls, McLennan | 3 hr |
| Mar 20, 12:41 AM CDT | Areal Flood Warning | FWD | Coryell | 9 hr |
| Mar 20, 12:50 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis | 3 hr |
| Mar 20, 1:08 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 4 days |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Collin | 54 hr |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Kaufman | 9 hr |
| Mar 20, 1:16 AM CDT | Special Weather Statement | FWD | Milam | 29 min |
| Mar 20, 1:26 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 49 min |
| Mar 20, 2:04 AM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Mar 20, 2:06 AM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 114 min |
| Mar 20, 2:09 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Milam, Robertson | 51 min |
| Mar 20, 2:54 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson | 36 min |
| Mar 20, 2:57 AM CDT | Special Weather Statement | FWD | Robertson | 33 min |
| Mar 20, 3:11 AM CDT | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 94 min |
| Mar 20, 3:15 AM CDT | River Flood Warning | FWD | Denton | 48 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | McLennan | 8 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | McLennan | 8 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | Coryell | 8 hr |
| Mar 20, 3:18 AM CDT | River Flood Warning | FWD | Hunt | 41 hr |
| Mar 20, 3:18 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| Mar 20, 3:27 AM CDT | Areal Flood Warning | FWD | Bell, Falls, McLennan | 7 hr |
| Mar 20, 3:43 AM CDT | Areal Flood Warning | FWD | Dallas, Ellis | 7 hr |
| Mar 20, 3:45 AM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| Mar 20, 4:00 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| Mar 20, 5:24 AM CDT | Areal Flood Warning | FWD | Collin, Denton, Tarrant | 4 hr |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Limestone | 48 hr |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Bell | 12 hr |
| Mar 20, 8:21 AM CDT | Areal Flood Warning | FWD | Anderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more | 4 hr |
| Mar 20, 8:41 AM CDT | Areal Flood Warning | FWD | Collin | 4 hr |
| Mar 20, 8:50 AM CDT | Areal Flood Warning | FWD | Johnson | 4 hr |
| Mar 20, 9:16 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Mar 20, 9:46 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 9 days |
| Mar 20, 9:46 AM CDT | River Flood Warning | FWD | Collin | 21 hr |
| Mar 20, 9:48 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Mar 20, 10:38 AM CDT | River Flood Warning | FWD | Dallas | 4 hr |
| Mar 20, 10:48 AM CDT | River Flood Warning | FWD | Milam | 23 hr |
| Mar 20, 11:47 AM CDT | River Flood Warning | FWD | Dallas | 8 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.